# SDR AALA202503234383

- Difficulty date: March 21, 2025
- Submitted: March 23, 2025
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 74,294 hours, 28,908 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: C245920001
- Part serial: H2833
- Condition: Low Pressure
- Location: Zone 700
- Part time: 76,478 hours, 29,755 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER AUTOBRAKES DISENGAGED, LEFT BRAKE PEDAL DEFLECTION FOR FIRST 3" OF TRAVEL, DOES NOT PRODUCE ANY BRAKING. MAINTENANCE REPLACED THE ALTERNATE BRAKE MASTER CYLINDER AND ACCOMPLIHSED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 32-43-12.
